• Quote of the Day
    "Worrying is like a rocking chair: It gives you something to do, but it doesn't get you anywhere."
    Van Wilder, posted by Daniel

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
Hi there
This is my first time on here and i thought it was about time i got help.
For the last nearly 4yrs since having my first child i have been very snappy, irritable and generally a nasty person alot of the time but then there will be time where i am normal (nice, caring and love my family).
Me and my husband are getting to the stage of having to split up because i am taking out all my problems on him and generally swearing and cursing at him and calling him a "f*****g b*****d" and when my moods get worse we get really serious and fist are swung.
Noone ever gets hurt its just the fact that i always bottle all my anger up inside and It scares me.
Have you any suggestions on what i can do to release all this built up anger and depresson?
I don't want to leave my husband and kids as i love them to bits.

i am so scared of all this.
I have also thought about suicide as a way out.
I Have been told by my doctor that i have to come of my anti-depressants as these could be making me ill.
ha ha ha, what the hell does he know!!!!
 

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
Hi there
This is my first time on here and i thought it was about time i got help.
For the last nearly 4yrs since having my first child i have been very snappy, irritable and generally a nasty person alot of the time but then there will be time where i am normal (nice, caring and love my family).
Me and my husband are getting to the stage of having to split up because i am taking out all my problems on him and generally swearing and cursing at him and calling him a "f*****g b*****d" and when my moods get worse we get really serious and fist are swung.
Noone ever gets hurt its just the fact that i always bottle all my anger up inside and It scares me.
Have you any suggestions on what i can do to release all this built up anger and depresson?
I don't want to leave my husband and kids as i love them to bits.

i am so scared of all this.
I have also thought about suicide as a way out.
I Have been told by my doctor that i have to come of my anti-depressants as these could be making me ill.
ha ha ha, what the hell does he know!!!!
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
What is the medication you're taking, sonic?

Are you and your husband in a position to see a therapist?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
What is the medication you're taking, sonic?

Are you and your husband in a position to see a therapist?
 

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
the medication i am taking is called fluoxetine.
it is quite strong stuff so i was told.
I am trying to make an appointment to see a therapist for me.
Why?
 

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
the medication i am taking is called fluoxetine.
it is quite strong stuff so i was told.
I am trying to make an appointment to see a therapist for me.
Why?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
What dose are you taking currently? And how long have you been on the medication?

Fluoxetine (Prozac) is an SSRI. Were you previously on any other medications like this and if so what benefits or side-effects did you experience?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
What dose are you taking currently? And how long have you been on the medication?

Fluoxetine (Prozac) is an SSRI. Were you previously on any other medications like this and if so what benefits or side-effects did you experience?
 

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
1 pill every other day as i am trying to wean myself off them
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
Okay. 20 mg isn't a high dose. When your doctor said s/he wants you to "come off antidepressants", is the intent to stop them altogether or switch you to a different medication?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
Okay. 20 mg isn't a high dose. When your doctor said s/he wants you to "come off antidepressants", is the intent to stop them altogether or switch you to a different medication?
 

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
it is to come off them altogether as they were only supposed to be for PND!
didn't really see how that would work.
 

sonic

Member
Joined
Sep 5, 2005
Messages
10
Points
1
it is to come off them altogether as they were only supposed to be for PND!
didn't really see how that would work.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
I have my doubts that it is the medication doing this but it's not impossible. However, I suspect that there are issues in your marriage thjat need some attention from a couples counselor.

The lowest point of marital satisfaction in ANY marriage is during the years when children first enter the picture and up to about age 6 or 7. Getting some counseling during this time has helped and probably saved a lot of marriages.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,760
Points
113
I have my doubts that it is the medication doing this but it's not impossible. However, I suspect that there are issues in your marriage thjat need some attention from a couples counselor.

The lowest point of marital satisfaction in ANY marriage is during the years when children first enter the picture and up to about age 6 or 7. Getting some counseling during this time has helped and probably saved a lot of marriages.
 

Top Bottom